# SDR USAA2011081500022

- Difficulty date: August 1, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 59,132 hours, 39,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654583340
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

178 BULKHEAD INSP - CRACK IN FLOOR WEB BETWEEN BS 178 TO BS 188, WL 207, RBL 29.  REPAIRED FLOOR WEB BETWEEN BS 178 TO BS 188, WL 207, RBL 29 IAW B737 SRM 51-40-02, 51-20-01 & BOEING DRAWING 65-45833.
